MathSciNet Relay Station
MathSciNet bibliographic data
MR1887027 (2002m:26010) 26A51 (26B25 26D07)
Qi, Feng Logarithmic convexity of extended mean values. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1787–1796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement